Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Unable to conceive. Tests all normal. Possible reason?

Hi sir, I am an 24 yrs married woman,from last 2 yrs I am trying 4 a baby but won t conceive even for once. We went to a gynecologist and gone through varies tests,except HSG and all the reports are normal.During my child-hood days I used to eat slate pencil , so I have a doubt that my childhood mistakes is cursing my please help me to find the problem and guide me.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for your query,

Eating slate pencils causes many problems like anaemia, dizziness, decreased appetite and abdominal cramps. It has been associated with women's health. But as your all results are normal ( yours 'sand your husband's) , i dont think there is any problem. However HSG is necessary to see the status of your tubes. Some time subfertility remains unexplaiined in many cases.
So keep hope and get proper treatment. Best of luck
Hope it helps..
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor